FOLIATIONS FROM LEFT ORDERS

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 34
  • Download : 0
We describe a construction which takes as an input a left order of the fundamental group of a manifold, and outputs a (singular) foliation of this manifold which is analogous to a taut foliation. We investigate this construction in detail in dimension 2, and exhibit connections to various problems in dimension 3.
Publisher
KOREAN MATHEMATICAL SOC
Issue Date
2022-07
Language
English
Article Type
Article
Citation

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.59, no.4, pp.699 - 715

ISSN
0304-9914
DOI
10.4134/JKMS.j210535
URI
http://hdl.handle.net/10203/297150
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0